| Catalog Number |
210191 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Badly gauged retractor.Case type: no associated procedure.
Additional Manufacturer Narrative
Reported event: customer reported a badly gauged retractor.Device evaluation and results: device evaluation was performed and the bent hohmann retractor event was confirmed.Device history review: review of the device history records indicate 95 devices were manufactured and accepted into final stock on 06/22/18 with no reported discrepancies.Complaint history review: based on the device identification, the catsweb and trackwise complaint databases were reviewed from 2011 to present for similar reported events regarding the bent hohmann retractor.There have been one other event for the referenced lot number.(b)(4) - was found to be from the same lot as the part in this complaint.The part from the pr above displayed the same failure.Conclusions: the bent hohmann retractor was inspected under a microscope, revealing multiple spots where it was hit by a cutting tool.Material from the surface of the retractor appears to have been removed as a result of contact with the cutting tool.Per d03391, preventive maintenance identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are required.Corrective action/preventive action: -as the event did not involve a manufacturing related product problem indicating a non-conformity, adverse trend, or unanticipated hazard, no corrective action is required at this time.
Event or Problem Description
Badly gauged retractor.Case type: no associated procedure.